Featured Stories World News Commentary Money Watch Multimedia Prison Planet U.S. News Science And Technology

Girl severely damaged by Gardasil recounts horrifying medical ordeal while doctors call her a liar

  • Print The Alex Jones Channel Alex Jones Show podcast Prison Planet TV Infowars.com Twitter Alex Jones' Facebook Infowars store

Mike Adams
NaturalNews
September 14, 2013

Young girls everywhere are being permanently damaged by Gardasil. But instead of listening to this evidence of a shocking lack of safety in HPV vaccination shots, the doctors, vaccine pushers and drug companies insist all these young girls are lying.

That’s the “compassion” of modern medicine: Harm young girls with a potentially deadly biological, then call them liars when they suffer debilitating health consequences. And Congress, for its part, has granted vaccine companies total blanket immunity from all lawsuits, just to make sure no one gets their day in court.

Read this highly emotional account of what happened to a girl named Ashley Adair from Georgia after she received the Gardasil shot. It was originally published on SaneVax.org, a fantastic website covering the damage caused by vaccines.

The Dark Side of Gardasil

by Ashley Adair

My name is Ashley Adair. I live in Georgia. I have suffered for five years from the side effects of something I thought would help me. I received the Gardasil vaccine because the people and doctors all around me kept telling me “OH! This vaccine is the best thing to happen to the medical industry!” Of course my mom and I fell for it like many others. I want to let people know about the dark side of this vaccine.

Before the HPV Vaccine, I was the most energetic child. I went to school for 8 hours, then went to 3 hours of gymnastics practice, finishing with homework at night. My weekends were filled with gymnastics meets. After gymnastics I went straight into competition cheerleading, which were the same hours. I basically lived in the gym and loved every second of it, I was blessed. Overall I was a healthy child.

  • A d v e r t i s e m e n t

I received my first injection in April, 2008. My injection did hurt more than a normal injection. I had mild soreness and redness after. At the time I didn’t realize the symptoms I was having. I had slight fatigue, and I would occasionally have a very sore throat. I couldn’t stick my tongue out and I just threw it off as an allergic reaction to chlorine because I was swimming a lot.

The nightmare began on June, 2008. I received the second shot and I noticed it hurt a bit more than the first. I almost cried a bit which is very much unlike me. I got a little lightheaded at the checkout line. After 30 minutes I was fine.

The very next night I told my mom I was very sick. I was crying in pain with my pelvic and legs absolutely killing me. I was running a fever and I was very nauseous. So like a parent would, she took me to the emergency room. Of course, doctors only listen to one symptom and told me I had a stomach virus that they couldn’t do anything and sent me home.

The next day I was so exhausted and slept till about 3 o’clock. My mom came home from work and I went outside and noticed I had some kind of rash all over my body. It looked like someone took a fine point purple permanent marker and dotted it all over me. My mom immediately took me to my regular pediatrician and he could not figure out what was on me. He ran a lot of blood work on me and we went home until we could receive the blood work news. My mom received a phone call around 9 O’clock. One of the scariest phone calls she has ever received.

My doctor told her I needed to get back to the ER ASAP. He told her that my blood work was CRITICAL, and the rash on me was called a petechial rash. My red blood cells and white blood cells were completely wiped out. They told me if I were to do a handstand my gums would start bleeding and I would bleed to death. If I caught a common cold my body would not be able to fight it off and I would die. Over the next 6 weeks I went through so many different rashes, EXTREME fatigue, joint pains, leg pains, shoulder pains, dizziness, and low blood pressure.

I finally went to an infectious disease specialist and he told me not to get the third shot or I wouldn’t be here.

I finally started getting better. At the age of 15 I still had not received my menstrual cycle. I went to an OB/GYN and he put me on birth control to start my period. That should have been a sign then but we didn’t think about it. I never gained my energy back.

hemangioma-2My senior year things started acting up again. I got a hemangioma on my lip which is very strange because it is mostly babies that will get a hemangioma, not adults. After that happened, I started getting very sick. I missed weeks of school at a time.

I kept getting severe bronchitis and I just couldn’t shake it off. I also had to go to the doctor because I was very depressed. I was then put on Zoloft. Luckily my teachers worked with me and I graduated with A’s and B’s.

Throughout the 5 years after I received the shot I always slept, never had energy, and kept getting what I thought was growing pains. In June of 2012 my growing pains were getting worse in my knees/legs. So my mom took me to the doctor and they couldn’t really figure out what was wrong. They put me in a knee brace and gave me medicine and sent me off. I also just did not feel good at all and my doctor ran some more blood work on me. We then found out I had Hypothyroidism, I am now on medicine for that.

I had 8 epidural steroid injections, none of which worked. I also was just diagnosed with fibromyalgia. But the fibromyalgia is still being researched on me. My Epstein Barr igG is 544.0 and the normal is 16.0 and below. And my blood time is critical. They could not get it to clot so they finally had to put pressure to it. I also tested positive to atypical anca.

From June2012-now (August 2013), I face every day with severe pain. My pain is in my lower back, pelvic, hips, back of leg, and knee. My legs will also turn a dark purple almost black and it will travel all the way down to my feet. I had an MRI for my back and found out that I am missing an ovary and have a mass on my uterus. Of course, when I went to the OBGYN for it, he did a sonogram and couldn’t find the mass nor my ovary. He threw me off like it was no big deal. I am now lost on whether I have an ovary or a mass. I have discovered in this situation that doctors really will not try to help you. They just don’t believe you or throw you off to another doctor if they can’t figure it out.

I also have lost family members because of this problem. Not everyone will believe you or know what you are going through, but I am here to telling about what happened to me, so no girl or boy will have to go through the misery that I am going through.

I want to create something good out of something terrible.

See this original post at SaneVax.org.

It’s time to end the vaccine holocaust

Sadly, Ashley is just one of countless young women and men who are harmed by Gardasil. It’s time to end the vaccine holocaust that is devastating our youth.

It’s time to end the conspiracy of silence among medical professionals, vaccine patent holders and the mainstream media, all of whom conspire to lie to the public about the supposed “safety” of vaccines while going out of their way to dismiss the overwhelming evidence of harm.

It’s time to end the outrageous legal immunity that was granted to vaccine companies and allow these individuals and families damaged by vaccines to have their day in court.

Watch this video to learn more

This article was posted: Saturday, September 14, 2013 at 5:19 am





Infowars.com Videos:

Comment on this article

Comments are closed.

Watch the News

FEATURED VIDEOS
See the rest on the Alex Jones YouTube channel.

See the rest on the Alex Jones YouTube channel.

© 2013 PrisonPlanet.com is a Free Speech Systems, LLC company. All rights reserved. Digital Millennium Copyright Act Notice.